Discussions By Condition: I cannot get a diagnosis.

I need help...

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: thewallguy
  • September 14, 2008
  • 10:32 PM

I don't know what's wrong with me. Over two months ago, I had a bladder infection. I was unable to urinate--although I always felt the urge to urinate. My doctor gave me medication and the bladder infection went away. Concurrently, I had problems with my anus area. I felt discomfort in that area. And it comes and goes. It doesn't itch. It's just bothersome. It feels like there's some bumps there and it's very uncomfortable. There is no pain. Moreover, when I have sex and/or masturbate--the discomfort gets even worse in the anus area. The doctor seems to think it's hemorrhoids. He gave me some cream and I've used it and the discomfort is still there. It's been over two months and I'm beginning to think that there's something seriously wrong with me. Does anyone have any idea what this could be? could this be a serious case of internal hemorrhoids?

Reply Flag this Discussion

2 Replies:

  • you might want a Std screening including syphilis, herpes 2 and HPV..
    Monsterlove 2,921 Replies
    • September 15, 2008
    • 05:14 AM
    • 0
    Flag this Response
  • HI Hemeriods can take a very long time to go away the cream dosent work well , the cause of hemeriods can be too much fibre in your diet so cut down on things like multigrain breads , allbrans ect, if that dosent work just go back to the docter they can be lasered off
    Anonymous 42,789 Replies
    • September 19, 2008
    • 11:11 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?